What happens if you take Ritalin and Soma together?
normally anything mixed with somas cause memory loss. XP
Not likely at this stage. Just don't take it again. Anything you take will pass to the fetus, Ritalin's effects are still not 100% known. See Related Links See the Related Link for "All about Ritalin" to the right for the answer although basically it says that it is not yet known what happens if Ritalin is taken during pregnancy.
Yes, it is safe. Neither of these drugs will interact with the other. Remember that one of the main side effects of Ritalin is increased heart rate and elevated blood pressure, though. It can also cause headache. You should make sure that the Ritalin is not causing some of the problems you're taking the lisinopril for.
I overdosed on soma. I had taken 6 or maybe 7 seven tablets. 350mgs a peice. I couldn't speak, and could not stop shaking. soma is weird like that, you can take one or two and be fine but don't EVER take as many as I did. It DOESNT FEEL GOOD. and is VERY scary. That my friends is why its called a "soma coma".
Concerta and Ritalin are the same drug, methylphenidate, in two different forms. Concerta is a long-lasting formulation that releases the drug for up to twelve hours while Ritalin is generally instant release. A doctor may prescribe both long-lasting and short-lasting stimulants for treatment. Taking these drugs together may increase the likelihood of side effects including the risk for heart attack. Consult your physician.
I have been taking Ritalin (60mg) a day and Vicodin (hydrocodone 7.5mg) for appr. 1 year (due to cancer issues). All Dr.s and my pharmacist are not concerned with the combo. I have had no problems at all taking the two together. You can also check with any pharmacist if not comfortable asking your own. there are sites that have info if drugs are not to be taken together. Good Luck! Val
Yes, Soma is highly addictive. Mentally and physically. If you take soma for a certain amount of time (a week to two weeks) you will not be able to just stop cold turkey, you will have withdraws. Yes, Soma is highly addictive. Mentally and physically. If you take soma for a certain amount of time (a week to two weeks) you will not be able to just stop cold turkey, you will have withdraws.